Originally Posted by jprinz99
I sincerely hope you find that each shot brings on less and less side effect responses!
Hi everyone! I also hope your side effects get less. I am new to this website, never knew it existed and am so happy to talk with others that have this disease. I was diagnosed 13 years ago and put on copaxone within a month. I had very few side effects so continued it until last year. Although I was having about one excacerbation per year, my neurologist at the time thought that was ok because I was still walking unassisted most of the time and still working. Last year the legs got stiffer and feet would not stop burning so I went on rebif. The legs and feet eventually got better, but the side effects have been awful. Headaches and depression. So my neuro suggests Avonex, but I noticed additional side effects such as hallucinations. Right now, I am manually injecting about 38 mcgs of rebif and so far not getting bad symptoms unless I hit a vein. Have any of you ever done this? Any comments or suggestions? I would appreciate it. Thank you, Laurie